Pacific Journal of Mathematics

Quotients of complete intersections by ${\bf C}^*$ actions.

Richard Randell

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 209-219.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810451

Mathematical Reviews number (MathSciNet)
MR0486614

Zentralblatt MATH identifier
0371.32011

Subjects
Primary: 32C40
Secondary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]

Citation

Randell, Richard. Quotients of complete intersections by ${\bf C}^*$ actions. Pacific J. Math. 74 (1978), no. 1, 209--219. https://projecteuclid.org/euclid.pjm/1102810451


Export citation

References

  • [1] E. Brieskorn and A. Van de Ven, Some complex structures on products of homotopy spheres, Topology, 7 (1968), 389-393.
  • [2] G. Edmunds, On the orbit space of a weighted homogeneous hypersurface, Proc. London Math. Soc, 29 (1974), 684-698.
  • [3] H. Hamm, Lokale topologische Eigenschaftenkomplexer Raume, Math. Ann., 191 (1971), 235-252.
  • [4] H. Hamm, Exotische Sphdren als Umgebungsrdnder in speziellen komplexen Rumen, Math. Ann., 197 (1972), 44-56.
  • [5] H. Holmann, Quotientrdume komplexer Mannigfaltigkeitennach komplexen Liescher Automorphismengruppen,Math. Ann., 139 (1960), 383-402.
  • [6] K. Janich, Differenzierbare G-MannigfaltigkeitenfSpringer lecture notes in math., No. 59, 1968.
  • [7] J. Milnor, Singular Points of Complex Hyper surf aces, Princeton UniversityPress, 1968.
  • [8] W. Neumann, Sx-actions and the a-invariant of their involutions, Bonn. Math. Schr.
  • [9] P. Orlik and R. Randell, The classification and monodromy of weighted homogeneous singularities,preprint.
  • [10] P. Orlik and P. Wagreich, Isolated singularitiesof algebraic surfaces with C* action, Ann. of Math., 93 (1971), 205-228.
  • [11] P. Orlik and P. Wagreich, Singularities ]of algebraic surfaces with C* action, Math. Ann., 193 (1971), 121-135.
  • [12] P. Orlik and P. Wagreich, Seifert n-manifolds, Invent. Math., 28 (1975), 137-159.
  • [13] P. Orlik and P. Wagreich,Algebraic surfaces with k*-action, Acta Math., 138 (1977), 43-81.
  • [14] D. Prill, Local classification of quotients of complex manifoldsbydiscontinuous groups, Duke Math. J., 34 (1967), 375-386.